MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC STRAIGHT 14FR; CATHETER, URETHRAL

TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC STRAIGHT 14FR; CATHETER, URETHRAL
Catalog Number 220400140
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).

Brand Name
FLOCATH QUICK HYDROPHILIC STRAIGHT 14FR
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50212697
Report Number8040412-2026-00131
Device Sequence Number21334503
Product Code GBM
UDI-Device Identifier14026704945402
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number220400140
Device Lot Number40E25M2032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
None reported.
Patient SexUnknown